MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE; HEMOSPHERE SWAN-GANZ MODULE

EDWARDS LIFESCIENCES HEMOSPHERE; HEMOSPHERE SWAN-GANZ MODULE
Model Number HEMSGM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda product codes include dqk computer, diagnostic, programmable.Qaq adjunctive predictive cardiovascular indicator.Mud oximeter, tissue saturation.Dxn system, measurement, blood-pressure, non-invasive.Dsb plethysmograph, impedance.Qms adjunctive open loop fluid therapy recommender.Fll thermometer, electronic, clinical.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record review was completed and no related non-conformances were found.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported during use the hemosphere swan ganz module was giving incorrect values.A new module worked as expected.No damage was noted.There was no additional information.There was no patient injury.The device is available for evaluation.
 
Additional Manufacturer Narrative
One hemosphere swan ganz module was returned for evaluation.The issue of inaccurate values was unable to be replicated.When this module was placed in a known working hemosphere monitor, no values could be obtained due to it causing a fault for ""hardware failure."" no faults were present when a known working board was used.An engineering evaluation was initiated to assess for any manufacturing-related processes which could be correlated to the complaint.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing/ design defect.The swan ganz mainboard was defective.The failure is consistent with component failure.

Brand Name
HEMOSPHERE
Common Device Name
HEMOSPHERE SWAN-GANZ MODULE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
17200 laguna canyon rd
irvine CA 92618
Manufacturer (Section G)
EDWARDS LIFESCIENCES
17200 laguna canyon rd
irvine CA 92614
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key21935630
Report Number2015691-2025-03394
Device Sequence Number17450286
Product Code DQE
UDI-Device Identifier00690103196993
UDI-Public(01)00690103196993(11)180623
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K163381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2023
Device Model NumberHEMSGM10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown